List of Articles Published in 1952

B.1952.44.9 On Certain Connections Between the Generalised K-Function of Bateman and Legendre and Parabolic Cylinder Functions
H.M. Srivastava, Vol. 44, No. 1, - 1952
B.1952.44.8 On the Integro-Jump of A Function and Its Fourier Coefficients
Fu Cheng Hsiang, Vol. 44, No. 1, - 1952
B.1952.44.7 A Theorem on Whittaker Transform
S.K. Bose, Vol. 44, No. 1, - 1952
B.1952.44.6 A Note on the Oscillation of the Cesaro and Holder Means of A Sequence and A Function
S.K. Basu, Vol. 44, No. 1, - 1952
B.1952.44.5 On A Non-Symmetric Harmonic Space
M.C. Chaki, Vol. 44, No. 1, - 1952
B.1952.44.4 Radiation Sphere in Einstein Universe
Amal Kumar Raychaudhuri, Vol. 44, No. 1, - 1952
B.1952.44.3 A Note on Partitions
N.M. Basu, Vol. 44, No. 1, - 1952
B.1952.44.26 Stresses in A Thin Elastic Plate with A Parabolic Boundary Due to Normal Pressures Distributed Near the Vertex
Gunadhar Paria, Vol. 44, No. 1, - 1952
B.1952.44.25 On the Scattering of Electromagnetic Waves by A Free Electron - II Wave Mechanical Theory
N.D. Sengupta, Vol. 44, No. 1, - 1952
B.1952.44.24 On Certain Integrals Involving Hypergeometric Functions
B.N. Bose, Vol. 44, No. 1, - 1952
B.1952.44.23 On the Absolute Riesz Summability of Fourier Series and Its Conjugate Series
T. Pati, Vol. 44, No. 1, - 1952
B.1952.44.22 Absolute Cesaro Summability of A Series Associated with A Fourier Series
R. Mohanty, Vol. 44, No. 1, - 1952
B.1952.44.21 Flexure of An Isotropic Elastic Cylinder Whose Cross-Section is Bounded by Two Closed Curves
D.N. Mitra, Vol. 44, No. 1, - 1952
B.1952.44.20 Velocity and Temperature Distributions in A Liquid Flowing Over an Infinite Plate : Boundary Layer Theroy
M. Ray, Vol. 44, No. 1, - 1952
B.1952.44.2 On the Equilibrium of A Thin Atmosphere Round A Heavy Central Core : Spheroidal and Anchor-Ring Configurations
N.L. Ghosh, Vol. 44, No. 1, - 1952
B.1952.44.19 On the Solution of the Equation of Electron in the Field of Electromagnetic Radiation
N.D. Sengupta, Vol. 44, No. 1, - 1952
B.1952.44.18 Some Sequences of Laplace Transforms
S.K. Bose, Vol. 44, No. 1, - 1952
B.1952.44.17 A Note on the Second Solution of Hermite's Equation
B.N. Mukherjee, Vol. 44, No. 1, - 1952
B.1952.44.16 On the Bending of An Elastic Plate-III
H.M. Sengupta, Vol. 44, No. 1, - 1952
B.1952.44.15 On Certain Theorems in Operational Calculus
B.N. Bose, Vol. 44, No. 1, - 1952